# SDR CA020606011

- Difficulty date: April 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Sensor
- Condition: Broken
- Location: Nlg Centering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LANDING GEAR FAILURE: WHEN SELECTING GEAR UP WE GOT 3 RED PLUS 3 GREEN,  GEARHANDLE AMBER LIGHTS AND THE GEAR STAYED DOWN.   STOPED CLIMB AT 3000 FT TO CONSULT QRH AND CREW BULLENTINS.  AFTER APP. 5 MINUTES THE GEAR RETRACTED WITHOUT ANY INPUT FROM OUR SIDE. GEAR DOWN BEFORE LANDING WAS OK.  INVESTIGATION/ACTION: DURING TROUBLESHOOTING THE NOSE WHEEL CENTERING SENSOR WIRE WAS FOUND BROKEN. NOSE WHEEL CENTERING SENSOR HARNESS REPLACED. LANDING GEAR RETRACTION/EXTENSION CHECKED ACCORDING AMM 32-31-00-710-801. THE GEAR UP SELECTION FAILURE WAS CAUSED BY THE DAMAGED NOSE WHEEL CENTERING SENSOR WIRES.
